advertisement
Question
Posted by: Kelly | 2011/10/16

Duphaston during early pregnancy

Hi,

I''ve had two miscarriages in the past. I am pregnant again, 8 weeks. A few days ago I had some spotting. My gynae prescribed duphaston for 5 days. Today is day 5 and the spotting hasn''t completely stopped, but it has decreased.
I also did progesterone tests: at 5 weeks the result was 120, and at 8 weeks (when the spotting started) the result was 62.

What will happen when I stop using the duphaston?
My next gynae appointment is in 3 weeks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The drop in the progesterone is worrying. The other thing to check would be the HCG level to see whether this is rising. If not, you should have a scan to check the wellbeing of the pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: shaggy | 2012/01/15

hi Doc. my wife is pregnant and she is 8 weeks now. my doc has suggested duphaston and folic acid. is that fine? how does this help in medicines help in early pregnancy.

Reply to shaggy
Posted by: gynaedoc | 2011/10/17

The drop in the progesterone is worrying. The other thing to check would be the HCG level to see whether this is rising. If not, you should have a scan to check the wellbeing of the pregnancy.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement